# SDR AWXA200700035

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C-21 - FORWARD FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT IS INOPERATIVE.  REPLACED FORWARD FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT POWER SUPPLY, OPERATIONAL CHECKS GOOD.
